MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR TACSHIELD; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR TACSHIELD; MESH, SURGICAL, POLYMERIC
Model Number 31633
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of an atrium medical mesh product.Plaintiff allegedly experienced recurrence, incarcerated bowel, pain, swelling, adhesions, lysis of adhesions, loop of bowel, inflammation, infection, fistula, abscess, draining wound, recurrence, debridement, cellulitis, fibrosis and multiple revision surgeries on (b)(6) 2023.Since this is a potential legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
B7 continued: bowel repair, colon resection from diverticulitis, covidien symbotex and unknown mesh implanted subsequently, cardiac disease, obesity, hypertension, bladder cancer, hyperlipidemia, type 2 diabetes, incarceration, sigmoid colectomy, colovesical fistula, adhesions, multiple enterotomies, arteriosclerosis of coronary artery, gerd.Investigation: based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a potential lawsuit in which atrium medical would be named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the pre-suit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the claimant.Note: lot number and device manufacturer date are provided as this information is available; however, this data is not on the label as pi.

Brand Name
C-QUR TACSHIELD
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key20235953
Report Number3011175548-2024-000021
Device Sequence Number8089563
Product Code FTL
UDI-Device Identifier00650862316339
UDI-Public(01)00650862316339(17)141230
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2014
Device Model Number31633
Device Catalogue Number31633
Device Lot Number10813748
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale